# SDR RAIA00805023

- Difficulty date: May 19, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 24,033 hours, 20,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY LIGHTS ON THE CABIN FLOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED AND REPAIRED A BROKEN WIRE ON THE CONNECTOR.  LIGHTS OPS CHECKED GOOD AFTERWARDS.
